Thread: Is this normal
06-09-2004, 05:58 PM #1
Is this normal
OK I have done a lot of injections so I dont think is is because of it. I injected 1cc of deca in a$$ on sunday and It hurt a bit but not much. On monday my a$$ was a little sore but not bad. On Tuesday really sore and today I cant even sit down. The injection was in the top of my a$$ and now even the side huts like hell. Tuesday I powerwalked like 2-3 miles all around my campus and I think I pulled a muscle but want some opinions.
06-09-2004, 06:13 PM #2
06-09-2004, 06:23 PM #3
hmm odd, i had a similar feeling when i did my first injection in the quad , but that was my first injection, no idea whats happened to u
im presuming you changed needles between drawing/injecting and it was a new needle , as the only thing that i could think of is infection/abcess
sorry im not more help!
06-09-2004, 06:34 PM #4
Yeah I think it is an abcess
06-09-2004, 10:06 PM #5
OK its really swollin too by the way.
06-09-2004, 10:24 PM #6
06-09-2004, 11:17 PM #7
Try putting a hot pad on it.......you might have gotten some dirt in there.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)